# SDR V0XD20210211003

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT RAIL AT B.L. 9.0 CORRODED BETWEEN F.S. 581.00 TO F.S. 661.00. CORRECTIVE ACTION: REPLACED RH SEAT RAIL AT B.L. 9.0 FROM F.S. 581.00 TO 661.00+32.00.
